How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28266
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have had gh blood pressure years, currently on a

Customer Question

I have had high blood pressure for ten years, currently on a Linisonpril and Atenol medications ( for about three years) andmy pressure come son at 110/80.
Recently ( the last month) I have been reading low blood pressure 90/60 andgetting head aches....What can be causing this, can my body actually be changing for the better? or is this a sign of something going wrong with the heart??? I do have appointments for heart tests with Cardiologists.
My two last EKG's in the last month have come back normal
Thoughs
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

One possibility will be heart failure which will cause low blood pressure.

But other sins like leg swelling, shortness of breath with exertion, and decreased physical activities also should be experienced.

Dehydration is another common possibility from recent physical work outs, or infection.

Most commonly, medication effect can be pronounced over time as you improve your life style and lose weight over time causing excessive drop in BP.

In your case, last scenario is morel likely.

One of the medications ( lisinopril preferably) should be discontinued first.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/